# SDR USAA2014051400009

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 62,850 hours, 22,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 143N6603105
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY VISIT FWD CARGO DOOR AFT SIDE EDGE SUPPORT ANGLE IS CRACKED AT BS 620, STRINGER 23R.  REPLACED FWD CARGO DOOR AFT SIDE EDGE SUPPORT ANGLE AT BS 620, STRINGER 23R IAW SRM 51-40-02.
